MAUDE Adverse Event Report: VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT

VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT
Model Number MDK-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Nerve Damage (1979)
Date of Event 03/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022 a physician performed a bilateral l3-l4, l4-l5 mild procedure on a 75y/o female patient with a history of urinary incontinence (2008) and osteoarthritis.From imaging, the patient was noted to have severe stenosis, grade 1 spondylolisthesis, and facet cyst.The case reportedly went well.On (b)(6) 2022 the patient went to the emergency room due to urinary incontinence and numbness in the genital area.The patient was placed in the care of a neurosurgeon.An mri was performed and there was no evidence of an epidural hematoma, however the stenosis was worse than prior to the procedure.The patient was diagnosed with cauda equina syndrome, a buckled ligament at l4-l5, and underwent emergent surgery.The patient is currently stable, full strength in legs, worsened urinary retention and has improvement in numbness.Updated report from treating physician dated (b)(6) 2022 stated that patient remained in the hospital and remain flat for 7 days before discharge following the emergent surgery because of a csf leak.At the time of the complaint investigation, the patient was in rehab due to ongoing urinary incontinence.The physicians' patient selection and pre-procedure evaluation (grade 1 spondylolisthesis, facet cyst, severe stenosis - with no documented flexion/extension images to check for stability) may have contributed to the occurrence of this incident.

Brand Name
VERTOS MILD DEVICE KIT
Common Device Name
MILD DEVICE KIT
Manufacturer (Section D)
VERTOS MEDICAL INC.
95 enterprise ste. 325
aliso viejo CA 92656
Manufacturer (Section G)
VERTOS MEDICAL INC.
95 enterprise ste. 325
aliso viejo CA 92656
Manufacturer Contact
lisa maloney
95 enterprise ste. 325
aliso viejo, CA 92656
9495385252
MDR Report Key19715435
Report Number3006450448-2024-00008
Device Sequence Number15582011
Product Code HRX
UDI-Device IdentifierB235MDK00010
UDI-PublicB235MDK00010
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K093062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDK-0001
Device Catalogue NumberMDK-0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2022
Initial Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight74 KG